# SDR ASOA20131031407

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 145962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND FRAME 68 SHEAR TIE CORRODED BETWEEN STRINGERS 16C AND 17C.  MAINTENANCE FABRICATED AND INSTALL A REPAIR  IAW EC 5330-01458.
